# SDR SWAA2025090396530

- Difficulty date: July 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW BS500 TO BS500A RBL24 WL156 AT FWD CARGO COMPARTMENT.  REPLACED WEB LOCATED BTW BS500 TO BS500A RBL24 WL156 AT FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9,  SRM 51-40-02,  AND DWG 143A0080 SHEET:23 REV - .
